0
shopping_cart
Cold, Flu & Allergy / Equate / Aspirin, 325 mg, Coated Tablets

Product ID: | 84005 |
---|---|
Brand: | Equate |
Item Name: | Aspirin, 325 mg, Coated Tablets |
Size: | 100 ct |
Current Price: | $ 1.59 |
Unit Price: | $0.02 / ct |
Description: | Get the pain relief you need from Equate Pain Relief/Fever Reducer Aspirin 100 count Coated Tablets. Take one to two tablets every four hours or three every six hours when you need relief from pain caused by minor pain of arthritis headache muscle pain tooth ache and menstrual pain. You can take the aspirin when you are sick to bring down your fever and keep aches and pains away. This bottle contains 100 coated tablets at 325 milligrams each. Keep it in your medicine cabinet car or your desk at work so you can have it within reach whenever you need. Pick up Equate Pain Relief Aspirin Coated Tablets today to get the relief you deserve. Making the right health decisions can be challenging.With a complete range of products and simple solutions Equate allows you to take care of your family with confidence. l |
Features: | FSAHSA |
Ingredients: | Inactive Ingredients: Corn Starch, Hypromellose, Polyethylene Glycol, Propylene Glycol |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.